Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 239, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2022, 5:17 PM EDT for Forsyth County, Gwinnett County, Hall County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2022, 5:17 PM EDT (21:17 UTC)
- Expired
- Jul 7, 2022, 5:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Forsyth County, GA, Gwinnett County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:20 PM EDT | TSTM WND DMG | 3 N Hog Mountain, GA | TREE DOWN AT TUGGLE RD AND HAMILTON RD |
| Jul 7, 5:30 PM EDT | TSTM WND DMG | 4 W Hog Mountain, GA | TWO TREES DOWN AT APALOOSA LN AND IVY CREEK RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
833
WUUS52 KFFC 072117
SVRFFC
GAC117-135-139-072145-
/O.NEW.KFFC.SV.W.0239.220707T2117Z-220707T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
517 PM EDT Thu Jul 7 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Forsyth County in north central Georgia...
Northeastern Gwinnett County in north central Georgia...
Southwestern Hall County in north central Georgia...
* Until 545 PM EDT.
* At 516 PM EDT, a severe thunderstorm was located over Sugar Hill,
or 8 miles southeast of Cumming, moving southeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cumming, Sugar Hill, Suwanee, Buford, Braselton, Flowery Branch,
Oakwood, Rest Haven, Aqualand Park, Buford Dam-Lake Lanier Parks,
Brookwood and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Lanier, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3422 8388 3407 8385 3403 8405 3404 8411
3405 8410 3406 8415 3407 8418 3409 8419
3410 8421 3410 8423 3417 8424 3422 8407
TIME...MOT...LOC 2116Z 333DEG 5KT 3413 8403
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:59 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 7, 2:59 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 259 PM EDT Thu Jul 7 2022 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Friday Night/... It's groundhog day all over again! By and large, a near carbon copy of yesterday's conditions are present again today, with isolated to scattered showers and thunderstorms ongoing across much of north and central GA. Despite fairly widespread and long-lived convective activity yesterday (and well into this morning), with no real source of airmass modification, conditions were able to recover back to soupy and unstable. A mid-level ridge has presided over the pattern in the southeast for the better part of the last month, but its center has begun to retrograde back across the Desert southwest. As the eastern edge of the ridge becomes the dominant flow branch, the southeast is placed under deep but weak northwesterly flow. Such abundant subsidence has helped to suppress widespread convective development, but has also served to further convolute pinpointing where development will occur. Any weak disturbance traversing our ridge setup will locally enhance convective development, and it is possible that we see some organization of storms into clusters, aided by both their own cold pools and any remnant outflow boundaries from other Ridge Rider activity. Owing to the position of the Bermuda High along the Carolina coast, our steady plume of Gulf moisture will stagnate PWATs in the 2-2.25" range to round out the work week. Analyzed SBCAPE was already approaching 3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z sounding revealed upwards of 5000 J/kg MUCAPE after convective temperatures were reached. All this to say, conditions are more than sufficient to support explosive initial upward pulses, and water-loaded downdrafts will increase the risk for damaging wind gusts as cores collapse. A Slight Risk has been analyzed by the SPC along and east of a line from Rome to Atlanta to Eatonton, with a Marginal Risk in place for the remainder of the CWA for the threat of strong to damaging winds. Dewpoints across south central Georgia have held fairly steady in the mid-70s (gross). As such, heat index values forecasted to peak in the 105-108F range today have prompted a Heat Advisory to be issued across almost the entire CWA through 7 PM. Heating may be punctuated across portions of central Georgia as a result of thunderstorm activity, but any clearing following storm dissipation will result in even more oppressive dewpoints despite potentially cooler temperatures. 96 .LONG TERM /Saturday through Thursday/... Convection Friday evening will likely linger into the overnight hours through early Saturday morning across the area. For Saturday, expect another day of diurnally driven convection during the afternoon across the area. Additionally, shortwave perturbations and the unchanged tropical airmass may aid in further organization of storms during the afternoon resulting in the potential for gusty winds and locally heavy rainfall especially with any training or slow moving storms. A more prominent shortwave rounding the base of a broader trough across the far NE CONUS/SE Canada and attendant surface cold front are forecast to push southward towards the area late Saturday into Sunday. This will bring yet another increase in showers and thunderstorms to the area during that timeframe. Upper level ridging will retrograde back west, and given the transition to more northwesterly flow aloft, this will make way for a little bit better influence from upper dynamics to push this surface feature through much of the forecast area and stalling across portions of south GA. Global guidance remains consistent with the timing and location of this feature at this time. We may see some lingering precipitation back behind the front, particularly in the vicinity of it. This front will also be the focus for any activity through the remainder of the day on Sunday. It looks as though we can expect lower precipitation chances and a brief respite in the heat and humidity for a few days thanks to some drier air working its way into the region. Diurnal PoPs will still be possible on Monday through Wednesday as is typical for summertime. Beyond this, guidance starts to diverge as far as upper level pattern. 07 && .AVIATION... 18Z Update... VFR conditions to continue through the period. Isolated to scattered SHRA/TSRA has initiated across the area and will likely continue well into the evening with such an unstable airmass in place. A TEMPO for TSRA and VRB gusts for ATL is valid 19-23Z, with VCSH through 4Z to attempt to capture lingering convection. Winds will be primarily from the W/NW at less than 10 kts through the TAF period and nearly calm overnight. Potential for MVFR cigs and patchy MVFR vsbys in the morning depending on where axis of heavy rain falls. SHRA/TSRA chances to pick back up once again around 17-18Z tomorrow. //ATL Confidence...18Z Update... Medium confidence potential morning MVFR cigs/vsbys. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 95 75 94 / 40 60 50 70 Atlanta 75 93 76 91 / 40 60 50 70 Blairsville 68 89 69 87 / 30 60 50 80 Cartersville 73 93 74 93 / 40 60 50 70 Columbus 77 93 76 94 / 30 60 50 70 Gainesville 74 93 75 92 / 40 60 50 80 Macon 75 94 75 95 / 30 60 50 70 Rome 75 94 75 95 / 40 60 50 80 Peachtree City 74 93 73 91 / 30 60 50 70 Vidalia 76 93 76 94 / 30 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Meriwether...Monroe... Montgomery...Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton... Warren...Washington...Webster...Wheeler...Whitfield...Wilcox... Wilkes...Wilkinson. && SHORT TERM...96 LONG TERM....07 AVIATION...96
Hazardous weather outlook, Jul 7, 10:49 AM EDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1049 AM EDT Thu Jul 7 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1049 AM EDT Thu Jul 7 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will be possible today into tonight across north and central Georgia. Some strong to isolated severe storms are possible with the primary hazards of damaging wind gusts, locally heavy rainfall that could lead to flash flooding and frequent lightning. A heat advisory is in effect for all but the mountainous areas of north and central Georgia. Heat indices between 105 and 109 will be possible. Please use caution when exercising or working outdoors and take frequent breaks. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Additional Heat Advisories could be warranted across portions of the area Friday and Saturday. Scattered thunderstorms will be possible each afternoon and evening. Some storms could become strong to severe with damaging winds, locally heavy rainfall, and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jul 7, 4:32 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUL 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 2 WSW CONYERS 33.66N 84.05W
07/03/2022 ROCKDALE GA EMERGENCY MNGR
5 TREES DOWN IN THE VICINITY OF KLONDIKE RD SW AND
SMYRNA RD SW
&&
EVENT NUMBER FFC2200782
CHSpecial weather statement, Jul 7, 4:41 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EDT Thu Jul 7 2022
GAZ023-025-034-035-072115-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
441 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of northwestern Barrow,
northeastern Gwinnett, southern Hall and northwestern Jackson
Counties through 515 PM EDT...
At 440 PM EDT, a strong thunderstorm was over Chestnut Mountain, or 9
miles south of Gainesville, moving south at 5 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jefferson, Sugar Hill, Buford, Braselton, Auburn, Flowery Branch,
Oakwood, Hoschton, Pendergrass, Talmo, Rest Haven, Candler, Thompsons
Mill, Chateau Elan, Aqualand Park, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Lake Lanier Islands, Hog Mountain and County
Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3412 8367 3408 8357 3402 8392 3407 8404
3419 8404 3419 8401 3420 8400 3419 8400
3420 8399 3422 8386 3424 8364
TIME...MOT...LOC 2040Z 340DEG 5KT 3416 8383
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 7, 4:54 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT THU JUL 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND GST ROME 34.35N 85.16W
07/07/2022 M64 MPH FLOYD GA ASOS
56 KT GUST REPORTED BY RMG ASOS
&&
EVENT NUMBER FFC2200783
CHLocal storm report, Jul 7, 5:01 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT THU JUL 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 2 SSE CASSVILLE 34.22N 84.84W
07/07/2022 BARTOW GA SOCIAL MEDIA
TREE REPORTED DOWN AT HWY 41 AND GRASSDALE RD
&&
EVENT NUMBER FFC2200784
CHSpecial weather statement, Jul 7, 5:02 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Thu Jul 7 2022
GAZ025-027-036-038-039-072130-
Wilkes GA-Madison GA-Jackson GA-Oglethorpe GA-Clarke GA-
502 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of Clarke, southeastern
Jackson, northwestern Wilkes, Oglethorpe and Madison Counties through
530 PM EDT...
At 502 PM EDT, a strong thunderstorm was near Colbert, or near
Danielsville, moving south at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jefferson, Commerce, Danielsville, Lexington, Athens, Arcade,
Nicholson, Comer, Winterville, Crawford, Colbert, Arnoldsville, Ila,
Carlton, Hull, Athens-Clarke County, Westgate Park, Delhi, Diamond
Hill and Smithonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3380 8294 3385 8322 3393 8339 3413 8360
3419 8350 3421 8342 3420 8340 3421 8337
3426 8330 3424 8318 3427 8312 3423 8308
3417 8310 3415 8306 3405 8299 3403 8293
3401 8294 3397 8278 3399 8266 3393 8263
TIME...MOT...LOC 2102Z 339DEG 25KT 3408 8318
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 7, 5:04 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 PM EDT Thu Jul 7 2022
GAZ014-021>023-033-034-072130-
Hall GA-Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-Gwinnett GA-
504 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of southeastern
Cherokee, Forsyth, northwestern Gwinnett, south central Dawson,
southwestern Hall and northeastern Fulton Counties through 530 PM
EDT...
At 503 PM EDT, a strong thunderstorm was over Cumming, moving
southeast at 5 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Dawsonville, Roswell, Johns Creek, Alpharetta, Milton,
Duluth, Sugar Hill, Suwanee, Buford, Free Home, Dougherty, Drew,
Buford Dam-Lake Lanier Parks, Coal Mountain, Brookwood, Hightower,
Matt, Lathemtown and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3440 8406 3432 8398 3407 8401 3400 8422
3405 8437 3416 8438 3428 8435 3445 8420
TIME...MOT...LOC 2103Z 333DEG 6KT 3420 8416
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:00 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 6, 8:25 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
| Jul 6, 8:51 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jul 6, 9:32 PM EDT | Special Weather Statement | FFC | Jackson | 28 min |
| Jul 6, 9:47 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Jul 6, 9:50 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jul 6, 9:59 PM EDT | Special Weather Statement | FFC | Banks | 31 min |
| Jul 6, 10:05 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 25 min |
| Jul 6, 10:10 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jul 6, 10:24 PM EDT | Special Weather Statement | FFC | Morgan | 36 min |
| Jul 6, 10:31 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 29 min |
| Jul 6, 10:40 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 35 min |
| Jul 6, 10:48 PM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Jul 6, 11:01 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Jul 6, 11:04 PM EDT | Special Weather Statement | FFC | Oglethorpe | 26 min |
| Jul 6, 11:13 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee | 32 min |
| Jul 6, 11:24 PM EDT | Special Weather Statement | FFC | Barrow | 36 min |
| Jul 6, 11:28 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Walton | 32 min |
| Jul 6, 11:51 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 24 min |
| Jul 6, 11:53 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Jul 7, 12:19 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jasper, Morgan and 4 more | 41 min |
| Jul 7, 12:31 AM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Jul 7, 2:43 AM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Jul 7, 3:35 AM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jul 7, 4:03 AM EDT | River Flood Warning | FFC | Barrow, Gwinnett | 96 min |
| Jul 7, 4:39 AM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more | 14 hr |
| Jul 7, 12:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 7, 1:05 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Jul 7, 1:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 50 min |
| Jul 7, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 7, 2:16 PM EDT | Special Weather Statement | FFC | Dade | 44 min |
| Jul 7, 2:18 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Jul 7, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 24 min |
| Jul 7, 2:45 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jul 7, 3:02 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 43 min |
| Jul 7, 3:09 PM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Jul 7, 3:12 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jul 7, 3:17 PM EDT | Special Weather Statement | FFC | Chattooga | 28 min |
| Jul 7, 3:20 PM EDT | Special Weather Statement | FFC | Montgomery | 25 min |
| Jul 7, 3:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 7, 3:46 PM EDT | Special Weather Statement | FFC | Walker | 29 min |
| Jul 7, 3:48 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jul 7, 4:00 PM EDT | Special Weather Statement | FFC | Banks, Hall | 30 min |
| Jul 7, 4:17 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jul 7, 4:30 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Jul 7, 4:41 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 7, 5:02 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Oglethorpe | 28 min |
| Jul 7, 5:04 PM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jul 7, 5:29 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 46 min |
| Jul 7, 5:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 7, 5:47 PM EDT | Special Weather Statement | FFC | Paulding | 28 min |
| Jul 7, 6:07 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 7, 6:14 PM EDT | Special Weather Statement | FFC | Douglas | 46 min |
| Jul 7, 6:22 PM EDT | Special Weather Statement | FFC | Butts | 38 min |
| Jul 7, 6:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 7, 6:30 PM EDT | Special Weather Statement | FFC | Jefferson | 45 min |
| Jul 7, 7:15 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.